Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Inyakin, Andrei Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:103
Abstract pages:223
Full texts:95
References:19
Candidate of physico-mathematical sciences (2006)
Speciality: 05.13.17 (Theoretical foundation for informatics)
E-mail:

http://www.mathnet.ru/eng/person65754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/777448
https://elibrary.ru/author_items.asp?authorid=113751

Publications in Math-Net.Ru
2003
1. E. V. Dyukova, A. S. Inyakin, “Classification procedures based on the construction of class coverings”, Zh. Vychisl. Mat. Mat. Fiz., 43:12 (2003),  1884–1895  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:12 (2003), 1812–1822

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022